My mom has a diabetes problem, help reduce fever?

Patient

Q: My mom is 83 with diabetes, and is on medication. The medication is Gabapentin 100mg + 300mg, 4 times a day. She is on Janumet 100mg/50mg, and takes 2 tablets of it a day. She also takes Mylan-Nifedipine E 60mg, which she takes once a day. She also takes SDZ-Valsartan 80mg, once a day. She takes Gen-Metoprolol (TY 50mg) twice a day. She has a very high fever ever since last night (July 19th, 2015). Can you please help me what can I give her for the temperature to drop down? So that it doesn't interfere with her medication?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews